# SDR UALA2011110906108

- Difficulty date: November 9, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 45,614 hours, 17,908 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 1 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GREEN SYS HYD LOSS, FLIGHT DIVERTED.  ACCOMPLISHED A MANUAL GEAR EXTENSION.  AFT HYD PRESS LINE IN NR 1 PYLON REMOVED DUE TO HOLE WORN IN LINE UNDER AFT CLAMP. INSTALLED HYD LINE AND SECURED FRONT BULKHEAD FITTING, B-NUT AND MOST FORWARD CLAMP ASSY. FWD B-NUT WILL REQUIRE LEAK CHECK. ALL LEAK CKS GOOD. ACCOMPLISHED A MANUAL GEAR EXTENSION.
